# SDR DALA2021042102331

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 88,606 hours, 22,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP L4 DOOR SLIDE LIGHT ILLUMINATED IN BOTH ARM AND DISARM POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED FWD PROX SWITCH S10222 AT L4 DOOR REF B757 AMM CH. 20. (7613056)
